2017 Special Events

The 2017 Special Events series is meant to regroup Events that may not relate to each other.
These will be mainly organized for Fun on particular occasions along the year.

Events List

Rounds :
Sat. 14 Jan. 2017, 16:00

2.4H EnduRacers @ Daytona
2017 Special Events (1/4)

rFactor 2rFactor 2
> EnduRacers - ESP2 || EnduRacers - ESGTE
@ Daytona - Road Course

Sat. 1 Apr. 2017, 15:30

1.2H EnduRacers @ Sebring
2017 Special Events (2/4)

rFactor 2rFactor 2
> EnduRacers - ESP2 || EnduRacers - ESGTE
@ Sebring - 12H Course LE

Sat. 1 Jul. 2017, 15:00

2.4H EnduRacers @ Le Mans
2017 Special Events (3/4)

rFactor 2rFactor 2
> EnduRacers - ESP2 || EnduRacers - ESGTE
@ Le Mans '91-96

Sat. 30 Sep. 2017, 15:00

1.2H EnduRacers @ Bahrain
2017 Special Events (4/4)

rFactor 2rFactor 2
> EnduRacers - ESP2 || EnduRacers - ESGTE
@ Bahrain - 6H

General Rules

> More Info & Details in the Series Forum.

2.4H EnduRacers @ Daytona

Saturday 14 January schedule - UTC :
@ 16:00 > Qual. session : 2 consecutive Hotlaps within 10min., in Private mode
@ 16:10 > Warmup : Take a break / Practice Pit-Stops
@ 16:20 > Race Start : Rolling Start, the race is 144 min. long
Server will be restarted around 15:00.
Check your local time on the website by selecting your TimeZone (top-right corner)


1.2H EnduRacers @ Sebring

Saturday 1 April schedule - UTC :
@ 15:30 > Qual. session : 2 consecutive Hotlaps within 10min., in Private mode
@ 15:40 > Warmup : Take a break / Practice Pit-Stops
@ 15:50 > Race Start : Rolling Start, the race is 72 min. long
Server will be restarted around 14:30.
Check your local time on the website by selecting your TimeZone (top-right corner)


2.4H EnduRacers @ Le Mans

Saturday 1 July schedule - UTC :
@ 15:00 > Qual. session : 2 consecutive Hotlaps within 15 minutes, in Private mode
@ 15:15 > Warmup : Take a break / Practice Pit-Stops
@ 15:25 > Race Start : Rolling Start, the race is 144 minutes long
Server will be restarted around 14:00.
Check your local time on the website by selecting your TimeZone (top-right corner)


1.2H EnduRacers @ Bahrain

Saturday 30 September schedule - UTC :
@ 15:00 > Qual. session : 2 consecutive Hotlaps within 10min., in Private mode
@ 15:10 > Warmup : Take a break / Practice Pit-Stops
@ 15:20 > Race Start : Rolling Start, the race is 72 min. long
Server will be restarted around 14:00.
Check your local time on the website by selecting your TimeZone (top-right corner)

Entries List

EnduRacers - ESP2

#DriverTeamVehicle
1
Antonio Alaminos Jr.
Antonio Alaminos Jr.
Españita Rocket Factor
ESP2 - Alpine A450 Nissan
2
Martin Zeisler
DA-DIGGA
simracingteam.net
3
Peter Meissner
Peter Meissner
4
Albino Guani
alby
-
5
mapaschito
mapaschito
6
SOVIC
SOVIC
Iceberg Racing Team
ESP2 - Alpine A450b Nissan
7
Tom Watts
Tom Watts
-
8
toto2b
toto2b
9
vale58
Vale58
10
Jcadams3
jcadams3
Backmarker Racing
ESP2 - Gibson 015S Nissan
11
Chris Hone
chris
-
12
mark2sheds
Mark Robinson
13
Jason Bourne
Jason Bourne
-ESP2 - Ginetta Zytek 09S
14
Mastodon
Mastodon
15
Martynas Buivydas
Martynas Buivydas
#45 Racing
ESP2 - Ginetta Zytek 09S Nissan
16
xdTRONINbx
xdTRONINbx
-
17
Gustavo Macedo
Gustavo Macedo
Obsessive
ESP2 - Ligier JS P2 HPD
18
Juan Angelotti
Juan Angelotti
19
Christos
christos_swc
Zero Talent Racing
ESP2 - Ligier JS P2 Judd
20
Ken Jagger
Ken Jagger
Bad Voices Racing
ESP2 - Ligier JS P2 Nissan
21
edumartin_97
Eduardo Martín
Españita Rocket Factor
22
Gabri4Martín
Gabriel Martin Alvarado
Españita Rocket Factor B
23
D_Moriarty
D_Moriarty
Flat White Racing
24
Juko
[RFr] Juko-Fr
Red Frag Racing
25
ShaDxZ
[Rfr] ShaDxZ - Fr
26
Burger
Burger
Rookie Monsters
27
David Plummer
David Plummer
28
RallyDriva
RallyDriva
29
TheLichten
The Lichten
30
Histogram
Histogram
Static Racing
31
Bjoern
Bjoern
TwinSpeed
32
gaetan64
[RFr] gaetan64
-
33
Ike Ramos
Ike Ramos
34
Loucas Afxentiou
Loucas Afxentiou
35
mpjoseca
mpjoseca
36
Len Venne
Len Venne
-ESP2 - Lola B08/80 Mazda
37
Damian Baldi
Damian Baldi
Comet
ESP2 - Lola B09/83 HPD V8
38
Daniel Gomez
Daniel Gomez
-
39
Pablo Flores
Pablo Flores
40
CCahill
Cordell Cahill
GRID Motorsports
ESP2 - Oreca 03 Judd BMW
41
lightinf
lightinf
42
hardtohandle
hardtohandle
-
43
Jaytona
. Jaytona
44
Nuno Passos
Nuno Passos
45
Steven Ellis
Steven Ellis
46
Matias49
Matias49
Backmarker Racing
ESP2 - Oreca 03 Nissan
47
Matt21
Tomas Matousek
Benetton
48
Ken Hunter
Ken
Extreme Racing Team
49
rickersilva
Ricker Silva
GOTeam Racing
50
ADRIAN99F1
[MSI] ADRIAN99F1
THORNEX E-Sports
51
Fose
Fose
52
yourgameplay
Pablo Matta
53
jerrymcc
jerry mccomas
-
54
Rui Vieira
Rui Vieira
55
tomi97
Tamas Sipos
56
andris93
Bangyi
-ESP2 - Zytek 07S
57
Guilherme Pereira
Guilherme Pereira
Rookie Monsters
ESP2 - Zytek Z11SN Nissan
58
~IsR~Mikk69
~IsR~Mikk69
Schleifer Racing Team

EnduRacers - ESGTE

Unknown

Powered by Alcides AE.
All trademarks used on this website are the property of their respective owners.